MAUDE Adverse Event Report: CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2516M-PC
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the 2516m-pc defib electrode adult, radiotrans pads w/preconnect, medtronic, device was being used on (b)(6) 2026 when it was reported was reported ¿a patient who went into resuscitation and had to be given an electric shock.The patient required electrical defibrillation; therefore, defibrillator pads were applied.Padpro pads were applied to the patient, and a medtronic defibrillator was connected.The padpro did not transmit and did not function.Two additional defibrillators were used, however the padpro still did not function.Eventually, the defibrillator pads were replaced with a new padpro set.After replacing the pads, defibrillation was possible and the pads functioned properly.No harm was caused to the patient.¿ the procedure was completed with the use of an alternate device.There was no report of injury, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the used 2516m-pc device returned in opened original packaging was inconclusive because the device was declared unsuitable for testing on the account that the package was opened.Per utica r&d test laboratory the pads begin to dry out immediately after opening ¿ so even if we run the test, a failure could be due to the complaint as identified, or it could be due to the gel drying out.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 8 complaints, regarding 10 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the 2516m-pc defib electrode adult, radiotrans pads w/preconnect, medtronic, device was being used on (b)(6) 2026 when it was reported was reported ¿a patient who went into resuscitation and had to be given an electric shock.The patient required electrical defibrillation; therefore, defibrillator pads were applied.Padpro pads were applied to the patient, and a medtronic defibrillator was connected.The padpro did not transmit and did not function.Two additional defibrillators were used, however the padpro still did not function.Eventually, the defibrillator pads were replaced with a new padpro set.After replacing the pads, defibrillation was possible and the pads functioned properly.No harm was caused to the patient.¿.The procedure was completed with the use of an alternate device.There was no report of injury, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave
desmoines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24202518
Report Number1320894-2026-00021
Device Sequence Number12139467
Product Code MKJ
UDI-Device Identifier10653405042631
UDI-Public(01)10653405042631(17)270522(10)Y05222405
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2516M-PC
Device Lot NumberY05222405
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic